# SDR DALA1126239012

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 45,289 hours, 36,193 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGED METALIZED COAT WAS FOUND ON LEFT SURFACE AT RUDDER.  RUDDER WAS REPAIRED IAW SRM 51-70-1AD PARA 23.
